# SDR FDEA202009118172

- Difficulty date: August 18, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AFA37563
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR INTERIOR SKIN JUST ABOVE AND BETWEEN NR 3 & NR 4 HOOK LATCHES, SKIN IS CRACKED.  (MKD) INSTALLED REPAIR DOUBLERS AND ANGLE PER EA NR T8-5230-T0356217.
